# SDR IPXA11M66085

- Difficulty date: March 23, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 67,950 hours, 11,304 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6055508
- Part serial: 48454
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, RT WING INBD FLAP LOWER SKIN DENTED BETWEEN STA XIFH 133.9 & 140.6.  FABRICATED & INSTALLED REPLACEMENT SKIN SECTION REF SRM 57-50-01, REPAIR 1 FIG 201.
